Toggle Main Menu Toggle Search

Open Access padlockePrints

The Spectral Expansion Solution Method for Markov Processes on Lattice Strips

Lookup NU author(s): Emeritus Professor Isi Mitrani

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Mitrani I

Editor(s): Dshalalow, J.H.

Publication type: Book Chapter

Publication status: Published

Book Title: Advances in Queueing Theory, Methods, and Open Problems

Year: 1995

Volume: 4

Pages: 528

Edition: 1st

Series Title: Probability and Stochastics Series

Publisher: CRC Press

Place Published: London

Library holdings: Search Newcastle University Library for this item

ISBN: 9780849380747


Actions

Link to this publication


Share